# SDR DALA2018091905652

- Difficulty date: September 13, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N333DX
- Make and model: Airbus A321-211
- Aircraft serial: 8026
- Aircraft time: 2,436 hours, 1,097 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 38 OVERHEAD EMERGENCY LIGHT INOP, FOUND PLUG DISCONNECTED, INSTALLED PLUG.
